Logo Logo
Switch Language to German

Biagini, Francesca ORCID logoORCID: https://orcid.org/0000-0001-9801-5259; Botero, Camila and Schreiber, Irene (2017): Risk-minimization for life insurance liabilities with dependent mortality risk. In: Mathematical Finance, Vol. 27, No. 2: pp. 505-533

Full text not available from 'Open Access LMU'.


In this paper, we study the pricing and hedging of typical life insurance liabilities for an insurance portfolio with dependent mortality risk by means of the well-known risk-minimization approach. As the insurance portfolio consists of individuals of different age cohorts in order to capture the cross-generational dependency structure of the portfolio, we introduce affine models for the mortality intensities based on Gaussian random fields that deliver analytically tractable results. We also provide specific examples consistent with historical mortality data and correlation structures. Main novelties of this work are the explicit computations of risk-minimizing strategies for life insurance liabilities written on an insurance portfolio composed of primary financial assets (a risky asset and a money market account) and a family of longevity bonds, and the simultaneous consideration of different age cohorts.

Actions (login required)

View Item View Item